# SDR UALA2010051401637

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 82,112 hours, 13,195 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 282T004963
- Part serial: 12
- Condition: Faulty
- Location: Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEAT ALT FLAP CHECK FAIL.  REPLACED 3 PINS ON ALT FLAP EXTEND MOTOR M547 CONNECTOR, REPLACED FSEU & ALT FLAP EXTEND RELAY, OPS TESTED GOOD.
